# SDR CALA9802185

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AROUND FASTENERS ON RT WING LOWER SKIN PANEL AT XORS 230.  THE CORRODED AREA WAS TRIMMED OUT.  FILLER AND DOUBLER WERE INSTALLED IAW ECRA 5730-01616.
